Conference overview

See map on pages 22-23 for event locations.

	FRIDAY, OCTOBER 12, 2007										
90 mins	5:00 pm	Mary Duke Ballroom	Welcome Lois Holzman Ways of Performing Community								
	6:30 pm		International panel								
	6:30 pm 8:30 pm	Dining Room/Biddle House	DINNER								
105 mins	8:30 pm 10:15 pm	Mary Duke Ballroom	Improv Training Maureen Kelly, David Nackman, Marian Rich and Cathy Salit								

	SATURDAY, OCTOBER 13, 2007								
		Mary Duke Ballroom	Washington Irving	Knickerbocker	New York Room	Henry Hudson	Riverview	Sunnyside	Lyndhurst
	7:00 am 9:00 am	Dining Room/ Biddle House				BREAKFAST			
45 mins	8:45 am			Word for the Peace	Harrop-Allin Soweto Children's Musical Games as Play and Performance	Johannesen School and Democracy: Creating New Communities of Inclusion	Hawes How Peformance Art Interventions Contribute to the Field of Conflict Resolution	Ahmad Identifying Challenges and Advantages of Peer Education and Counseling in STDs and HIV Prevention Education with PLWHA and High Risk Youth in Pakistan	Tracey Performing with the Ancestors: Relationships and Development in African Spiritualities

	Mary Duke Ballroom	Washington Irving	Knickerbocker	New York Room	Henry Hudson	Riverview	Sunnyside	Lyndhurst	
9:00 am	Melina Tokens, Torchbearers and Transgressors: Performing Gender in the 1970s		Griggs Processing the "isms" (limited to 30 participants)	Smithner Tricksters in White Coats: Hospital Clowning in the International Play Zone (limited to 25 participants)	Marjanović-Shane Writing "The Ugly Duckling" (Part 1) (limited to 15 participants)	Bunzendahl Changing the "Language Games" of Schools, Organizations, Institutions	McCarthy Acting Creativity Through Theater	Edwards Performing Recovery	
10:30 am									
10:45 am 11:30 am	Mary Duke Ballroom	What is Revolutionary Activity and Do You Think You are Doing It? Dan Friedman, Lois Holzman, Fred Newman							
11:45 pm 1:15 pm	Kim/ Ravens Security System location: Sculpture Garden		Malbogat Masks of Manipulation (limited to 30 participants)	Baron Cohen Transformance: Learning to Perform Personal and Collective Self-Determination	Ateka/ Muraya/ Muthiora Performing Kenya	Jost Discerning Community Issues for Youth Theatre Devising (limited to 20 participants)	Hartley Traumatic Performances: 1. The Art of Silence 2. The Sin Eater 3. The Bystanders (limited to 40 participants)	Lesley Shakespeare and the Collective Imagination (limited to 20 participants)	
1:15 pm 2:30 pm	Dining Room/ Biddle House		,	•	LUNCH	1	, /		

	SATURDAY, O	TOBER 13, 200	07								
		Mary Duke Ballroom	Washington Irving	Knickerbocker	New York Room	Henry Hudson	Riverview	Sunnyside	Lyndhurst		
60 mins 90 mins	2:30 pm 4:00 pm	Ramirez/ Alvarez Color Bonita: A Dialogical Act To Witness and Be Witnessed	La Cerva/ Dattner What We've Learned About the Social Therapy Group Over the Last 35 Years	Holzman/ Kurlander/ Street Performing the World '08 Begins Now	Burton/ Cardinal/ Carr/ Cavanaugh/ Dawson/ Girard Other Voices: Youth-Driven Theatre as Participatory Action Research		Vadum Power of Performance Workshop	Massad/ Wallace/ Williams Merging Lives: All Stars Project Presents Intergenerational Theatre Workshop	Janus Societal Masking (limited to 25 participants)		
	4:15 pm 5:15 pm		Martinez/ O'Neill/ Lundquist Improvising with (in) the System: Performance in Action with Inner- City Schoolteachers	Silverman Where Do Programs Go When They Die?: Legacy, Transformation and Development	Oliveira/ Moraes/ Santos Afro-Brazilian Dance Workshop	Findlay The III-Tempered Orchestra	Salit/ Little Performing the (Musical) World	Ditmann/ Greene/ Shunnarah/ Wren Performative Approaches to Supporting Refugee Children	Aron/ Avstreih Creating a Giving Community: An Intimate Look at the Performance of Fundraising		
	5:30 pm 6:30 pm	Mary Duke Ballroom	All Stars Comes Out Lenora Fulani, Pamela A. Lewis, Aadonis Dempster, Nekai Johnson, William Santos, Snigdha Rani Sarkar, Bryan Scurry								
120 n	6:30 pm 8:30 pm	Dining Room/ TBA	DINNER								
ns 90 mins	8:30 pm 10:00 pm	Mary Duke Ballroom	Music to Make Revolution By Castillo Theatre Dan Friedman, David Little, Cathy Salit, Heather Edwards, Colleen Koch, Ellen Korner, Gabrielle L. Kurlander, Pamela A. Lewis, Brian Mullin, David Nackman, Andy Parker and the PTW Chorus								
120 min	10:00 pm 12:00 pm	Location TBA	PARTY								

	SUNDAY, OCTOBER 14, 2007									
		Mary Duke Ballroom	Washington Irving	Knickerbocker	New York Room	Henry Hudson	Riverview	Sunnyside	Lyndhurst	
120 mins	7:00 am 9:00 am	Dining Room/ Biddle House				BREAKFAST				
45 mins	8:00 am 8:45 am		Kuwar Culture and Health: Ethnic Differences in Health	Maraia/ Holmes/ Lesley The Art of Change: Exploring Culture, Theatre, and the Development of Young People (limited to 20 participants)	Sanyal Therapeutics, Play and Play Therapy for the New Millennium	Whelan The Music Narratives Project: Using Art, Education and Ideas for Change in India	Pickering/ Allen/ Pittis From Margin to Centre: Youth Performing and Growing Under the Willows	Monagan The Artmaker as Active Agent: Six Portraits		
90 mins	9:00 am		Abel/ Utigaard Creative Aging	Farmer/ Hamilton From Burn Out to Fired Up!: The Creativity of Conversation in the Non-Profit Workplace	Smithson The Power of Play; BE-ing in Your Body (limited to 24 participants)	Erac/ Jelic Handbook for Beginners: Vocabulary of Mistakes (limited to 40 participants)		Lowenheim/ Appea/ Mahon-Powell/ Sears "How Do We Build With This Mess?" Or Creating Culture in an Inner-City Public School Using a Unique Blend of Improvisation and Brain Research	Marcuse Games, Exercises, Dialogue and Laughter (limited to 35 participants)	
60 mins	10:45 am 11:45 am	Mary Duke Ballroom	Regina l	Opera da Cidadania (The People's Opera) Regina Lúcia dos Santos Portela, Heloísa Helena Dias Lima Soares, Eduardo Vianna and the Policia Militar da Bahia Theatre Group						
60 mins	12:00 pm		Feldman/ Dabby/ Mendez/ Improvisation in Psychology and Social Work Education (or "What is There to Teach?")	Casell/ O'Neill Promoting Children's Social and Play Skills Through Improv Based "Play Group"	Straehle/ Kearns Using Improvisation and Sports Psychology to Enhance Sport Performance (timited to 30 participants)		Griede Imagine That! Using Image Work (Theatre) in War- Affected Areas (limited to 30 participants)	Hartigan Drama in the Hospital	Franklin/ Cash Spin-a-Play to a Hip Hop Aesop	

	SUNDAY, OCTOBER 14, 2007									
		Mary Duke Ballroom	Washington Irving	Knickerbocker	New York Room	Henry Hudson	Riverview	Sunnyside	Lyndhurst	
75 mins	1:00 pm 2:15 pm	Dining Room/ Biddle House				LUNCH				
90 mins	2:15 pm 3:45 pm	Schein MYethiOPIA: Stories from the AIDS EDUCATION CIRCUS		Friedman/ Mullin Making Plays Through Performatory Play	Salit/ Kelly/ Nackman "Yes, And" in a "No, But" World	Pendry/ Selibe/ Masike/ Performing Citizenship: Constitutional Education and Youth Development in South Africa	De Abreu Theatre of Liberation Community Project	Simons/ Quirk Let the Body Speak! (limited to 20 participants)	Lobman/ Lundquist "Hey, I Have an Idea for a Game": Creating Improv Activities that Support Learning and Development	
60 mins	4:00 pm 5:00 pm	Pearcy/ Choucair/ Edwards/ Kinnear/ Langenfeld Icy		Bratt/ Huckabee Improvisational Teaching: Pre-service Elementary Teachers in the Pedagocial Dance (limited to 30 participants)	Jovanović/ Makasci Double-Trouble		Marjanović-Shane Writing "The Ugly Duckling", (Part 2)	Kijevćanin Different is Beautiful: Theatre in Education Project in Tolerance Building Among Youth in Multi- Ethnic Regions in Serbia	Sabo Flores Youth Participatory Evaluation as Serious Play	
45 mins	5:15 pm 6:00 pm	Mary Duke Ballroom		Performing Performing the World Conveners and Conference Participants						